Some Error Estimates on the Large Jump Asymptotic Method for Parabolic Iterface Problems

Abstract:

Article Preview

To approximate some problems with strongly discontinuous coefficients, we present the large jump asymptotic method for parabolic interface problems, focus on the derivation and proof of the asymptotic error estimates for our approximation, and show it is of order two. Numerical experiments verify the theoretical results.

Info:

Periodical:

Edited by:

Dongye Sun, Wen-Pei Sung and Ran Chen

Pages:

4726-4731

DOI:

10.4028/www.scientific.net/AMM.121-126.4726

Citation:

C. Y. Nie and H. Y. Yu, "Some Error Estimates on the Large Jump Asymptotic Method for Parabolic Iterface Problems", Applied Mechanics and Materials, Vols. 121-126, pp. 4726-4731, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.